Alert archive / California / Wind Advisories in 2010
Wind Advisory 35, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Dec 8, 2010, 3:43 AM PST for Siskiyou County, California. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2010, 3:43 AM PST (11:43 UTC)
- Expired
- Dec 8, 2010, 7:24 AM PST
- In force
- 4 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2531 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
490 WWUS76 KMFR 081143 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 343 AM PST WED DEC 8 2010 .A STRONG COLD FRONT WILL CONTINUE TO PUSH MODERATE TO STRONG WINDS ACROSS THE SHASTA VALLEY AND EAST SIDE THROUGH LATE THIS MORNING. CAZ081-081800- /O.CAN.KMFR.HW.W.0033.000000T0000Z-101208T1500Z/ /O.NEW.KMFR.WI.Y.0035.101208T1143Z-101208T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 343 AM PST WED DEC 8 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING: MODERATE AND GUSTY SOUTH WINDS WILL CONTINUE UNTIL LATE MORNING. * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 35 TO 45 MPH. * IMPACTS: HIGH PROFILE VEHICLES SHOULD CONTINUE TO USE EXTRA CAUTION AS THESE WINDS WILL CAUSE STEERING DIFFICULTY FOR DRIVERS. HIGHWAY 97 AND INTERSTATE 5 NORTH OF MOUNT SHASTA TO SOUTH OF YREKA WILL CONTINUE TO BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ021-022-081245- /O.CAN.KMFR.HW.W.0033.000000T0000Z-101208T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 343 AM PST WED DEC 8 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. SOUTH WINDS HAVE DIMINISHED AND WILL CONTINUE WELL BELOW WARNING LEVELS TODAY. $$ ORZ026-081245- /O.CAN.KMFR.WI.Y.0034.000000T0000Z-101208T1500Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 343 AM PST WED DEC 8 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS HAVE DIMINISHED ACROSS THE AREA SO THE WIND ADVISORY HAS BEEN CANCELLED. $$ ORZ031-081800- /O.CON.KMFR.HW.W.0033.000000T0000Z-101208T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 343 AM PST WED DEC 8 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * TIMING: WINDS WILL CONTINUE INCREASE EARLY THIS MORNING AND THEN WILL REMAIN STRONG THROUGH LATE MORNING. * WINDS: SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 TO 70 MPH ARE EXPECTED. THE STRONGEST WINDS ARE LIKELY TO OCCUR ALONG HIGHWAY 31 FROM PAISLEY TO SUMMER LAKE. * IMPACTS: ALL VEHICLES...ESPECIALLY THOSE THAT ARE HIGH PROFILE...WILL EXPERIENCE DIFFICULTY DRIVING ALONG HIGHWAYS 31 AND 395...ESPECIALLY IN THE VICINITY OF SUMMER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED...ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ085-081800- /O.EXT.KMFR.WI.Y.0034.000000T0000Z-101208T1800Z/ MODOC COUNTY- INCLUDING THE CITY OF...ALTURAS 343 AM PST WED DEC 8 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. * TIMING: MODERATE TO STRONG GUSTY WINDS WILL CONTINUE THROUGH LATE MORNING. * WINDS: SOUTHWEST AND WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 TO 55 MPH ALONG AND NEAR THE WARNER MOUNTAINS. * IMPACTS:THESE WINDS WILL PRIMARILY AFFECT AREAS ALONG AND NEAR THE WARNER MOUNTAINS TO INCLUDE HIGHWAY 299 THROUGH CEDAR PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ030-081800- /O.CON.KMFR.WI.Y.0034.000000T0000Z-101208T1800Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 343 AM PST WED DEC 8 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * TIMING: SOUTH AND SOUTHWEST WINDS WILL PERSIST THROUGH LATE MORNING BEFORE DIMINISHING. * WINDS: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH. * IMPACTS: EXPOSED PORTIONS OF HIGHWAY 140 EAST OF KLAMATH FALLS AND WEST OF LAKEVIEW...TO INCLUDE THE SOUTH SIDE OF BLY MOUNTAIN. HIGHWAY 31 NEAR SILVER LAKE TO 97 WILL ALSO BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUTZ
1 follow-up statement
097 WWUS76 KMFR 081524 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 724 AM PST WED DEC 8 2010 ORZ031-081630- /O.CAN.KMFR.HW.W.0033.000000T0000Z-101208T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 724 AM PST WED DEC 8 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. WINDS CONTINUE TO DECREASE BUT WILL REMAIN GUSTY IN SOME AREAS THE REST OF THE MORNING. $$ CAZ081-081630- /O.CAN.KMFR.WI.Y.0035.000000T0000Z-101208T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 724 AM PST WED DEC 8 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. EXPECT SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH AT TIMES THE REST OF THE MORNING. $$ CAZ085-ORZ030-081630- /O.CAN.KMFR.WI.Y.0034.000000T0000Z-101208T1800Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER 724 AM PST WED DEC 8 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. $$ RH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 7, 8:01 PM PST, 7 hours 42 minutes earlier.
Area forecast discussion, Dec 7, 8:01 PM PST, 7 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
801 PM PST TUE DEC 7 2010
.DISCUSSION...08/00Z NAM IN. 08/00Z GFS IN THROUGH 42HR.
A DEEP BUT WEAKENING LOW NOW NEAR 45N 140W WILL TRACK NORTH TO
NORTHEAST OVER THE SEVERAL DAYS. WHAT'S LEFT OF IT WILL REACH THE
QUEEN CHARLOTTE ISLANDS FRIDAY. MOST OF THE WEATHER OVER THE
MEDFORD CWA DURING THIS INTERVAL WILL BE DUE TO SHORT WAVES
ROTATING AROUND THE LOW.
THE STRONGEST OF THESE WAVES WILL MOVE ONSHORE TONIGHT. THE
ASSOCIATED COLD FRONT IS NOW BRINGING GUSTY WINDS TO THE COAST AND
SOME INLAND LOCATIONS. WINDS WILL DIMINISH LATER TONIGHT INTO
WEDNESDAY BEHIND THE FRONT AS IT TRACKS THROUGH THE CWA. THE
WARNINGS AND ADVISORIES ASSOCIATED WITH THIS SYSTEM ARE LISTED
BELOW.
THIS WILL NOT BE A MAJOR WINTER STORM AS IT IS TOO WARM. SNOW
LEVELS WILL START OFF AROUND 5500 FEET...DROPPING TO 4500 FEET
WEDNESDAY NIGHT AFTER MOST OF THE PRECIPITATION HAS ENDED.
ZONAL FLOW WILL PERSIST OVER THE AREA WEDNESDAY NIGHT THROUGH
THURSDAY WITH WEAK EMBEDDED SHORT WAVES BRINGING LIGHT
PRECIPITATION TO THE AREA...MOSTLY FROM THE CASCADES WEST AND
SISKIYOUS NORTH. THE MODELS SHOW ANOTHER STRONGER SHORT WAVE
MOVING ONSHORE THURSDAY NIGHT INTO FRIDAY...WITH MOST OF THE
ENERGY FOCUSED FARTHER NORTH THAN THE WAVE MOVING IN TONIGHT. THIS
WILL BRING MORE WIDESPREAD PRECIPITATION TO MOST OF THE REGION
THURSDAY NIGHT INTO FRIDAY MORNING WITH THE HEAVIEST AMOUNTS WEST
OF THE CASCADES. HEIGHTS WILL BEGIN TO GRADUALLY RISE LATER FRIDAY
AS A RIDGE OF HIGH PRESSURE BUILDS IN FROM THE SOUTH.
LONG TERM DISCUSSION FROM THE TUESDAY AFTERNOON AFD...THE ECMWF AND
GFS ARE IN GOOD AGREEMENT IN SHOWING A WARM FRONT MOVING THROUGH
THE AREA SATURDAY. AT THE SAME TIME 500 MB HEIGHTS RISE AS AN
UPPER RIDGE BUILDS IN FROM THE SOUTH. SO THE MAIN QUESTION WILL BE
HOW MUCH AND THE SOUTHWARD EXTENT OF THE PRECIPITATION. THE WARM
FRONT LIFTS NORTH SATURDAY NIGHT AND REMAIN NORTH OF THE CWA INTO
SUNDAY. THE MODEL DIFFER AFTER SUNDAY WITH RESPECT TO THE TIMING
OF THE NEXT COLD FRONT. THE GFS AND GEM ARE MORE PROGRESSIVE AND
BRING A COLD FRONT SOUTH INTO THE CWA MONDAY. HOWEVER THE
ORIENTATION OF THE FRONT AND UPPER FLOW ARE ALMOST PARALLEL WHICH
WOULD SUGGEST A SLOWER TIMING. THE ECMWF IS SLOWER AND LOOKS MORE
REASONABLE. THEREFORE HAVE LEANED TOWARDS THE SLOWER PROGRESSION
OF THE FRONT AND KEEP THE HIGHEST POPS ALONG THE NORTHWEST PART OF
THE CWA. AFTER MONDAY...THE PATTERN LOOKS LIKE IT WILL BECOME MORE
PROGRESSIVE WITH A SERIES OF SYSTEMS MOVING THROUGH.
&&
.AVIATION...THE MAIN CONCERN TONIGHT INTO EARLY WEDNESDAY MORNING
ALONG THE COAST AND UMPQUA BASIN WILL BE LOW LEVEL WIND SPEED
SHEAR AS A STRONG COLD FRONT SLOWLY MOVES TOWARDS THE OREGON
COAST. WINDS WILL ALSO INCREASE WITH HEIGHT IN THE ROGUE
VALLEY...BUT THEY ARE NOT EXPECTED TO BE GREATER THAN 20 KTS AT
2000 FT AGL. VFR CIGS WILL PERSIST THROUGH THIS EVENING...THEN
LOWER TO MVFR WITH LOCAL IFR AT THE COAST AND UMPQUA BASIN BETWEEN
08Z AND 10Z. VFR CONDITIONS WILL PERSIST INTO WEDNESDAY AFTERNOON IN
THE ROGUE VALLEY AND KLAMATH BASIN.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 4 AM PST WEDNESDAY FOR ORZ021-022.
WIND ADVISORY UNTIL 10 AM PST WEDNESDAY FOR ORZ030.
WIND ADVISORY UNTIL 7 AM PST WEDNESDAY FOR ORZ026.
HIGH WIND WARNING UNTIL 10 AM PST WEDNESDAY FOR ORZ031.
CA...HIGH WIND WARNING UNTIL 7 AM PST WEDNESDAY FOR CAZ081.
WIND ADVISORY FROM 1 AM TO 4 PM PST WEDNESDAY FOR CAZ085.
PACIFIC COASTAL WATERS...GALE WARNING UNTIL 7 AM PST WEDNESDAY FOR
PZZ350-356.
HAZARDOUS SEAS WARNING UNTIL 10 PM PST WEDNESDAY FOR PZZ350-356.
GALE WARNING UNTIL 7 AM PST WEDNESDAY FOR PZZ370-376.
HAZARDOUS SEAS WARNING UNTIL 10 PM PST WEDNESDAY FOR PZZ370-376.
15/15/15Hazardous weather outlook, Dec 7, 3:23 PM PST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 323 PM PST TUE DEC 7 2010 CAZ081-081400- CENTRAL SISKIYOU COUNTY- 323 PM PST TUE DEC 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST. HIGH WIND WARNING IN EFFECT FROM 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-022-081400- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 323 PM PST TUE DEC 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ031-081400- CENTRAL AND EASTERN LAKE COUNTY- 323 PM PST TUE DEC 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ030-081400- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 323 PM PST TUE DEC 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY REMAINS IN EFFECT FROM 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND ADVISORY REMAINS IN EFFECT TO 10 AM PDT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-081400- JACKSON COUNTY- 323 PM PST TUE DEC 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY REMAINS IN EFFECT FROM 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND ADVISORY CONTINUES TO 7 AM PST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-081400- MODOC COUNTY- 323 PM PST TUE DEC 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY. SEE WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Dec 8, 12:24 AM PST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1224 AM PST WED DEC 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM NON-TSTM WND GST RUCH 42.24N 123.04W
12/07/2010 E40 MPH JACKSON OR PUBLIC
SUDDEN WIND FROM THE SOUTH-SOUTHWEST, LIKELY ASSOCIATED
WITH WIND SHIFT FROM FRONTAL PASSAGE THROUGH COMPLEX
TERRAIN. ELEVATION 2050 FEET NEAR CHINA GULCH.
&&
LUTZNearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.